pennis is not getting hard,less excitement

Question

hi i am chintu patel i have a strange problem. my problem is my pennis is not getting hard enough to have a sex i dont know why. i didnt have sex from last 3 years and before 3 years i was having no problem and i was fine i also had an appendix operation before 2 1/2 year ago i dont know what to do. it just started from last 1-2 years and now its not getting so hard its lose and my spum sometime comes at cold temprature also i am not getting enough excitement too please help me i am so much confused and worried-chintu email-- dnpatel42@hotmail.com

Answer

Dear Chintu,

You don't provide any information about your HIV disease or what drugs you are on, so it is hard to know how your sexual problems may relate to HIV. A fairly common problem among men with HIV is low testosterone levels. Low testosterone can lead to decreased interest in sex ("low libido"), low energy, decreased muscle strength and depressed mood. This can be easily checked by your physician, and if your testosterone is low you may benefit from replacement therapy. several forms of testosterone replacement are available, including shots, patches and a gel. Difficulty maintaining an erection is a fairly common problem, not limited to HIV. There are a number of things that can cause it, ranging from diabetes, drugs, alcohol to problems with blood vessels. Newer drugs, like Viagra, can help many men who have this problem.

The experts in male sexual function are urologists. If your regular HIV doctor cannot find a good reason, the two of you might consider arranging consultation with a urologist.

Go talk to you doctor. Good luck

ATP